# SDR AALA2019061439028

- Difficulty date: May 28, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE #2 SLAT TRACK MID FORWARD ATTACHMENT BOLT. REPLACED ATTACHMENT BOLT PER AMM 27-84-63-400-002-A.
